Multiplication operators in variable Lebesgue spaces
Revista colombiana de matematicas, Tome 49 (2015) no. 2, pp. 293-305
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2015_49_2_a5,
author = {Ren\'e Erlin Castillo and Julio C. Ramos Fern\'andez and Humberto Rafeiro},
title = {Multiplication operators in variable {Lebesgue} spaces},
journal = {Revista colombiana de matematicas},
pages = {293--305},
year = {2015},
volume = {49},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2015_49_2_a5/}
}
TY - JOUR AU - René Erlin Castillo AU - Julio C. Ramos Fernández AU - Humberto Rafeiro TI - Multiplication operators in variable Lebesgue spaces JO - Revista colombiana de matematicas PY - 2015 SP - 293 EP - 305 VL - 49 IS - 2 UR - http://geodesic.mathdoc.fr/item/RCM_2015_49_2_a5/ ID - RCM_2015_49_2_a5 ER -
René Erlin Castillo; Julio C. Ramos Fernández; Humberto Rafeiro. Multiplication operators in variable Lebesgue spaces. Revista colombiana de matematicas, Tome 49 (2015) no. 2, pp. 293-305. http://geodesic.mathdoc.fr/item/RCM_2015_49_2_a5/